MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ; ELECTRODES

BIO-DETEK INCORPORATED PRO-PADZ; ELECTRODES
Model Number 8900-4006
Medical Device Problem Codes Sparking (2595); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat an 80-year-old male patient, sparks were emitted from the electrode pads.Complainant indicated that the patient sustained a first-degree burn and were treated with a topical ointment.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The pro padz electrodes were returned to zoll medical corporation for evaluation.Inspection of the pads revealed no assembly issues or patient preparation concerns.It's important to mention that skin reddening or minor burns can be an expected outcome from defibrillation as stated on the ifu.The electrode pads were scrapped following our investigation.Analysis of reports of this type has not identified an increase in trend.

Brand Name
PRO-PADZ
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key22319081
Report Number1218058-2025-00099
Device Sequence Number8988375
Product Code MKJ
UDI-Device Identifier00847946016661
UDI-Public(01)00847946016661(17)261217(10)5124B
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-4006
Device Lot Number5124B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale